Alert archive / Florida / Small Craft Advisories in 2019
Small Craft Advisory 9, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 8, 2019, 3:35 AM EST. It took effect at Feb 9, 2019, 4:00 AM EST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2019, 3:35 AM EST (08:35 UTC)
- In effect from
- Feb 9, 2019, 4:00 AM EST
- Expired
- Feb 11, 2019, 3:28 PM EST
- In force
- 59 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
065 WHUS72 KMLB 080835 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 335 AM EST Fri Feb 8 2019 AMZ550-082130- /O.NEW.KMLB.SC.Y.0009.190209T1200Z-190211T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 335 AM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 10 PM EST SUNDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 7 AM Saturday to 10 PM EST Sunday. * WINDS...Northeast to East 20 to 25 knots Saturday and Saturday night decreasing to 15 knots Sunday. * WAVES/SEAS...Building 7 to 9 feet Saturday and Saturday night subsiding 6 to 7 feet Sunday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-082130- /O.NEW.KMLB.SC.Y.0009.190209T1200Z-190211T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 335 AM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 7 AM Saturday to 4 AM EST Monday. * WINDS...Northeast to East 25 knots Saturday and Saturday night with occasional gusts to Gale Force (34 knots), decreasing to 15 to 20 knots Sunday afternoon. * WAVES/SEAS...Building rapidly 8 to 10 feet Saturday peaking at 12 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-082130- /O.NEW.KMLB.SC.Y.0009.190209T1500Z-190211T0300Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 335 AM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 10 PM EST SUNDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 AM Saturday to 10 PM EST Sunday. * WINDS...Northeast to East 20 to 25 knots Saturday afternoon into Saturday night decreasing to 15 knots Sunday. * WAVES/SEAS...Building 7 to 9 feet Saturday night subsiding 6 to 7 feet Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ572-082130- /O.NEW.KMLB.SC.Y.0009.190209T1500Z-190211T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 335 AM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 AM Saturday to 4 AM EST Monday. * WINDS...Northeast to East 25 knots Saturday afternoon and Saturday night with occasional gusts to Gale Force (34 knots), decreasing to 15 to 20 knots Sunday afternoon. * WAVES/SEAS...Building rapidly 8 to 10 feet late Saturday, peaking at 12 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
8 follow-up statements
388 WHUS72 KMLB 082012 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 312 PM EST Fri Feb 8 2019 AMZ575-102015- /O.EXB.KMLB.SC.Y.0009.190210T0300Z-190211T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 312 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 4 AM EST MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 PM Saturday to 4 AM EST Monday. * WINDS...East winds 10 to 15 knots Saturday afternoon increasing to near 20 knots Saturday night. * WAVES/SEAS...Building quickly to 9 to 11 feet late Saturday evening into Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-102015- /O.EXB.KMLB.SC.Y.0009.190210T0300Z-190211T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 312 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 PM EST SUNDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 PM Saturday to 10 PM EST Sunday. * WINDS...East winds 10 to 15 knots on Saturday afternoon increasing to 15 to 20 knots Saturday night. * WAVES/SEAS...Building to 5 to 7 feet Saturday evening, then 7 to 9 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-102015- /O.CON.KMLB.SC.Y.0009.190209T1200Z-190211T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 312 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 10 PM EST SUNDAY... * WINDS...Northeast to east 20 knots Saturday increasing to 20 to 25 knots Saturday night through Sunday afternoon. * WAVES/SEAS...Building 7 to 9 feet Saturday and increasing to 8 to 9 feet Saturday night through Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-102015- /O.CON.KMLB.SC.Y.0009.190209T1200Z-190211T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 312 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST MONDAY... * WINDS...Northeast to east 25 to 30 knots Saturday and Saturday night with occasional gusts to Gale Force (34 knots), then remaining around 20 to 25 knots through late Sunday. * WAVES/SEAS...Building rapidly 8 to 10 feet Saturday and lasting through late Sunday, while peaking at 12 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-102015- /O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0300Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 312 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 10 PM EST SUNDAY... * WINDS...Northeast to east 20 to 25 knots Saturday afternoon into Saturday night, then remaining around 20 knots on Sunday. * WAVES/SEAS...Building 7 to 9 feet Saturday night and lasting through late Sunday before subsiding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ572-102015- /O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 312 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST MONDAY... * WINDS...Northeast to east 25 to 30 knots Saturday afternoon and Saturday night with occasional gusts to Gale Force (34 knots), then remainin around 20 to 25 knots through late Sunday. * WAVES/SEAS...Building rapidly 8 to 10 feet late Saturday and lasting through late Sunday, peaking at 12 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
431 WHUS72 KMLB 090055 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 755 PM EST Fri Feb 8 2019 AMZ550-092100- /O.EXT.KMLB.SC.Y.0009.190209T0900Z-190211T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 755 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 10 PM EST SUNDAY... * WINDS...Northeast to east 20 knots Saturday increasing to 20 to 25 knots Saturday night through Sunday afternoon. * WAVES/SEAS...Building to 5 to 7 feet Saturday and increasing to 6 to 8 feet Saturday night through Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-092100- /O.EXT.KMLB.SC.Y.0009.190209T0900Z-190211T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 755 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST MONDAY... * WINDS...Northeast to east 25 to 30 knots Saturday and Saturday night with occasional gusts to Gale Force (34 knots), then remaining around 20 to 25 knots through late Sunday. * WAVES/SEAS...Building rapidly 8 to 10 feet Saturday and lasting through late Sunday, while peaking at 12 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-092100- /O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0300Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 755 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 10 PM EST SUNDAY... * WINDS...Northeast to east 20 to 25 knots Saturday afternoon into Saturday night, then remaining around 20 knots on Sunday. * WAVES/SEAS...Building 7 to 9 feet Saturday night and lasting through late Sunday before subsiding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ572-092100- /O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 755 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST MONDAY... * WINDS...Northeast to east 25 to 30 knots Saturday afternoon and Saturday night with occasional gusts to Gale Force (34 knots), then remainin around 20 to 25 knots through late Sunday. * WAVES/SEAS...Building rapidly 8 to 10 feet late Saturday and lasting through late Sunday, peaking at 12 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ575-092100- /O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 755 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SATURDAY TO 4 AM EST MONDAY... * WINDS...East winds 10 to 15 knots Saturday afternoon increasing to near 20 knots Saturday night. * WAVES/SEAS...Building quickly to 9 to 11 feet late Saturday evening into Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-092100- /O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 755 PM EST Fri Feb 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SATURDAY TO 10 PM EST SUNDAY... * WINDS...East winds 10 to 15 knots on Saturday afternoon increasing to 15 to 20 knots Saturday night. * WAVES/SEAS...Building to 5 to 7 feet Saturday evening, then 7 to 9 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
740 WHUS72 KMLB 091944 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 244 PM EST Sat Feb 9 2019 AMZ550-552-110300- /O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 244 PM EST Sat Feb 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SUNDAY... * WINDS...Northeast to east increasing to 20 to 25 knots. * WAVES/SEAS...Building to 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-110300- /O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 244 PM EST Sat Feb 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...Northeast to east 25 to 30 knots with occasional gusts to Gale Force (34 knots), then remaining around 20 to 25 knots through late Sunday. * WAVES/SEAS...Building to 8 to 10 feet, peaking around 12 feet Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ575-110300- /O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 244 PM EST Sat Feb 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST MONDAY... * WINDS...Northeast to east winds increasing to near 20 knots. * WAVES/SEAS...Building to 8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-110300- /O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 244 PM EST Sat Feb 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WINDS...Increasing to 15 to 20 knots. * WAVES/SEAS...Building to 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
707 WHUS72 KMLB 100912 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 412 AM EST Sun Feb 10 2019 AMZ570-572-575-110300- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-190211T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 412 AM EST Sun Feb 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS...East winds up to 20 to 25 knots offshore from the Cape northward, and 15 to 20 knots south, becoming southeast 15 to 20 knots into tonight. * WAVES/SEAS...9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-555-110300- /O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 412 AM EST Sun Feb 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...East winds 15 to 20 knots, decreasing to 10 to 15 knots late in the afternoon and becoming southeast into tonight. * WAVES/SEAS...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
631 WHUS72 KMLB 110223 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 923 PM EST Sun Feb 10 2019 AMZ550-552-555-110900- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 923 PM EST Sun Feb 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...East to Southeast winds 15 to 20 knots, decreasing overnight. * WAVES/SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-575-111500- /O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 923 PM EST Sun Feb 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS...East to Southeast winds up to 20 knots, becoming southeast and decreasing overnight. * WAVES/SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
408 WHUS72 KMLB 110913 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 413 AM EST Mon Feb 11 2019 AMZ552-555-111500- /O.EXP.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/ /O.NEW.KMLB.SC.Y.0010.190211T0913Z-190211T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 413 AM EST Mon Feb 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect until 10 AM EST this morning. * WINDS...Southeast winds 15 knots this morning, decreasing 10 to 15 knots. * WAVES/SEAS...5 to 7 feet this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-111015- /O.EXP.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 413 AM EST Mon Feb 11 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ570-572-575-112100- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-190211T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 413 AM EST Mon Feb 11 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...Southeast winds 15 to 20 knots, decreasing during the day. * WAVES/SEAS...6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
271 WHUS72 KMLB 111509 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1009 AM EST Mon Feb 11 2019 AMZ552-555-111615- /O.EXP.KMLB.SC.Y.0010.000000T0000Z-190211T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 1009 AM EST Mon Feb 11 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... Seas will still build to 5 to 6 feet away from the coast into this afternoon. $$ AMZ570-572-575-112100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1009 AM EST Mon Feb 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...Southeast winds around 15 knots. * WAVES/SEAS...6 to 8 feet subsiding to 5 to 6 feet late in the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
348 WHUS72 KMLB 112028 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 328 PM EST Mon Feb 11 2019 AMZ570-572-575-112130- /O.CAN.KMLB.SC.Y.0009.000000T0000Z-190211T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 328 PM EST Mon Feb 11 2019 ...SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 PM... The National Weather Service in Melbourne has expired the Small Craft Advisory. Small craft should still exercise caution as seas will build to 5 to 6 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 9:04 PM EST, 6 hours 31 minutes earlier.
Area forecast discussion, Feb 7, 9:04 PM EST, 6 hours 31 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 904 PM EST Thu Feb 7 2019 .UPDATE... No significant changes to the forecast, although latest observations suggest winds will taper off slightly sooner than earlier guidance. Latest XMR sounding reflects significantly eroding low level flow, which may add to the potential for patchy fog development near dawn. Tonight...(previous) A deep layer ridge will remain in place, resulting in light winds and mostly clear skies. Only concern overnight is the potential for fog given good radiational cooling and collapsing low-level flow. Opted to maintain patchy fog wording across all zones given proximity to the ridge axis and slight uptick in low- level moisture. Overnight lows generally in the mid to upper 50s, a bit warmer in Martin County. Friday...A mid and upper level trough will pass well north of the area tomorrow as deep ridging remains firmly in place aloft. The trough's attendant surface front will migrate into the deep south and northern Gulf of Mexico through the day, effectively causing the surface ridge to collapse overtop the area. As a result, winds will remain light while gaining a slight onshore component due to differential heating. Like today, little noticeable change from the day before, with perhaps a slight uptick in low-level moisture (dewpoints) and a few more clouds. Afternoon temps again about 5-10 degrees above climatology: around 80F near the coast and 81-83F across the interior. && .AVIATION...VFR through midnight. Eroding low level flow will lead to calm sfc winds through the overnight, contributing to patchy fog development. IFR visibility possible for all terminals 08-12Z. Onshore flow returns late Friday ahead of an approaching boundary. && .MARINE... Tonight-Friday...High pressure will remain centered over the waters overnight before collapsing Friday in advance of the next front. Winds will remain gentle and generally onshore at or below 10 knots. Seas 2 feet, up to 3 feet well offshore. && .PRELIMINARY POINT TEMPS/POPS... DAB 58 78 61 69 / 0 0 10 30 MCO 58 83 61 76 / 0 0 10 30 MLB 59 79 65 74 / 0 10 20 30 VRB 59 80 65 75 / 0 10 20 30 LEE 59 82 59 72 / 0 0 10 20 SFB 59 81 60 73 / 0 0 10 30 ORL 59 82 60 75 / 0 0 10 30 FPR 58 80 66 75 / 0 10 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Smith/Pendergrast
Hazardous weather outlook, Feb 7, 10:31 AM EST, 17 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1031 AM EST Thu Feb 7 2019 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-080345- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1031 AM EST Thu Feb 7 2019 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... Weather and ocean conditions will produce a moderate risk for dangerous rip currents at the beaches of east central Florida. The greatest threat for rip currents will be between 1230 PM and 630 PM due to tidal effects. If you choose to enter the chilly surf today, do so only near a lifeguard, and never swim alone. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A strong high pressure ridge will build over the central and eastern U.S. this weekend, remaining centered well north of Florida. Conditions will become breezy to windy across the region with building seas, rough surf, and increasing shower chances. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Smith/Cristaldi
Nearby
Small Craft Advisories in Florida, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.